# SDR AALA201708289067

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 11,061 hours, 3,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LENS LOWER BY DOOR 4R FELL OFF.  REPLACED 4R DOOR EXIT SIGN ASSY PER AMM 33-51-01.  OPS CK OK.
